Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HOHENBERG")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 47

  • Page / 2
Export

Selection :

  • and

Wohnungsmarktprobleme im ländlichen Raum Westdeutschlands. Das Beispiel der Schrumpfungsregion NO-Bayern = Le problème du logement dans l'espace rural d'Allemagne de l'Ouest. L'exemple de la région en rétrécissement du nord-ouest bavaroisSTANDL, H.Berichte zur deutschen Landeskunde. 2006, Vol 80, Num 3, pp 295-314, issn 0005-9099, 20 p.Article

Analysis of a general theorem concerning two non-commuting Hermitian matrices: Quantum mechanical implications for ground and excited statesCARBO-DORCA, Ramon; BULTINCK, Patrick.Journal of mathematical chemistry. 2003, Vol 34, Num 1-2, pp 75-82, issn 0259-9791, 8 p.Article

Stages of relaxation of patterns and the role of stochasticity in the final stageSHAOWEN HU; GOLDMAN, Daniel I; KOURI, Donald J et al.Nonlinearity (Bristol. Print). 2004, Vol 17, Num 4, pp 1535-1546, issn 0951-7715, 12 p.Article

Orthogonal polynomial sets with finite codimensionsGIRAUD, Bertrand G; MEHTA, M. L; WEIGUNY, A et al.Comptes rendus. Physique. 2004, Vol 5, Num 7, pp 781-787, issn 1631-0705, 7 p.Article

A singular perturbation problem for a fourth order ordinary differential equationKUSKE, R; PELETIER, L. A.Nonlinearity (Bristol. Print). 2005, Vol 18, Num 3, pp 1189-1222, issn 0951-7715, 34 p.Article

SNAKES, LADDERS, AND ISOLAS OF LOCALIZED PATTERNSBECK, Margaret; KNOBLOCH, Jürgen; LLOYD, David J. B et al.SIAM journal on mathematical analysis. 2010, Vol 41, Num 3, pp 936-972, issn 0036-1410, 37 p.Article

Large time behaviour of solutions of the Swift-Hohenberg equationPELETIER, Lambertus A; ROTTSCHÄFER, Vivi.Comptes rendus. Mathématique. 2003, Vol 336, Num 3, pp 225-230, issn 1631-073X, 6 p.Article

Multitransition kinks and pulses for fourth order equations with a bistable nonlinearityBONHEURE, Denis.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2004, Vol 21, Num 3, pp 319-340, issn 0294-1449, 22 p.Article

Modulation equations : Stochastic bifurcation in large domainsBLÖMKER, D; HAIRER, M; PAVLIOTIS, G. A et al.Communications in mathematical physics. 2005, Vol 258, Num 2, pp 479-512, issn 0010-3616, 34 p.Article

On the large time behavior of solutions of fourth order parabolic equations and ε-entropy of their attractorsEFENDIEV, M. A; PELETIER, L. A.Comptes rendus. Mathématique. 2007, Vol 344, Num 2, pp 93-96, issn 1631-073X, 4 p.Article

Wavelength selection in convection near a lateral boundaryDANIELS, P. G; FERGUSON, V. R.IMA journal of applied mathematics. 2005, Vol 70, Num 6, pp 677-699, issn 0272-4960, 23 p.Article

Snaking of radial solutions of the multi-dimensional Swift-Hohenberg equation: A numerical studyMCCALLA, Scott; SANDSTEDE, Björn.Physica. D. 2010, Vol 239, Num 16, pp 1581-1592, issn 0167-2789, 12 p.Article

Closed characteristics of fourth-order twist systems via braidsGHRIST, Robert W; VAN DEN BERG, Jan Bouwe; VANDERVORST, Robert C et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2000, Vol 331, Num 11, pp 861-865, issn 0764-4442Article

DIE SCHACHERNHOEHLE BEI HOHENBERG (NIEDEROESTERREICH) = LA CAVERNE DE SCHACHERN PRES DE HOHENBERG (BASSE AUTRICHE)HARTMANN W; ILMING H.1979; HOEHLE; ISSN 0018-3091; AUT; DA. 1979; VOL. 30; NO 1; PP. 15-19; BIBL. 1 REF.; ILL./ESQUISSE GEOL.Article

HYDROGEOLOGISCHE UND HYDROCHEMISCHE UNTERSUCHUNGEN BEI DER ERBOHRUNG EINES KOHLENSAEUERLINGS IN HOHENBERG/EDER. = RECHERCHES HYDROGEOLOGIQUES ET HYDROCHIMIQUES A L'OCCASION DU FORAGE DE PROSPECTION D'UNE SOURCE D'EAU GAZEUSE A HOHENBERG/EDERBAUMANN M.1974; BRUNNENBAU BAU WASSERWERK. ROHRLEITUNGSBAU; ALL; 1974, VOL. 25, NUM. 0008, P. 257 A 260Serial Issue

Existence and numerical approximations of periodic solutions of semilinear fourth-order differential equationsCHAPAROVA, Julia.Journal of mathematical analysis and applications. 2002, Vol 273, Num 1, pp 121-136, issn 0022-247X, 16 p.Article

Global attractor of a modified Swift-Hohenberg equation in Hk spacesLINGYU SONG; YINDI ZHANG; TIAN MA et al.Nonlinear analysis. 2010, Vol 72, Num 1, pp 183-191, issn 0362-546X, 9 p.Article

Linear and nonlinear front instabilities in bistable systemsHAGBERG, A; YOCHELIS, A; YIZHAQ, H et al.Physica. D. 2006, Vol 217, Num 2, pp 186-192, issn 0167-2789, 7 p.Article

Periodic solutions for extended fisher-kolmogorov and swift-hohenberg equations by truncature techniquesCARRIAO, P. C; FARIA, L. F. O; MIYAGAKI, O. H et al.Nonlinear analysis. 2007, Vol 67, Num 11, pp 3076-3083, issn 0362-546X, 8 p.Article

Bifurcation structure and the Eckhaus instabilityTSIVERIOTIS, K; BROWN, R. A.Physical review letters. 1989, Vol 63, Num 19, pp 2048-2051, issn 0031-9007, 4 p.Article

Numerical study of the vector complex Swift-Hohenberg equationHOYUELOS, M.Physica. D. 2006, Vol 223, Num 2, pp 174-179, issn 0167-2789, 6 p.Article

A new perturbation theory based on the physical branch of the solution of the renormalization-group equationFILIPPOV, A. E; RADIEVSKII, A. V; YANKOVSKY, E et al.Soviet physics, JETP. 1992, Vol 75, Num 6, pp 1022-1032, issn 0038-5646Article

Non-linear wavelength selection for pattern-forming systems in channelsDANIELST, P. G; HO, D; SKELDON, A. C et al.IMA journal of applied mathematics. 2008, Vol 73, Num 6, pp 873-901, issn 0272-4960, 29 p.Article

THE ROLE OF SINGLE-PARTICLE DENSITY IN CHEMISTRYBAMZAI AS; DEB BM.1981; REV. MOD. PHYS.; ISSN 0034-6861; USA; DA. 1981; VOL. 53; NO 1; PP. 95-126; BIBL. 4 P.Article

Non-linear stability of modulated fronts for the Swift-Hohenberg equationECKMANN, J.-P; SCHNEIDER, G.Communications in mathematical physics. 2002, Vol 225, Num 2, pp 361-397, issn 0010-3616Article

  • Page / 2